# SDR CA110718010

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82822005003
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FUEL CAUTION ILLUMINATION DURING TAKEOFF POWER ONLY.  PRIMARY EJECTOR PUMP FOUND TO AT FAULT, REPLACED.
